# SDR 7IWB20190302001

- Difficulty date: March 2, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 73,104 hours, 51,076 cycles
- Engine: Pwa JT8D9A
- Engine time: 40,347 hours, 37,919 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Not Reported
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, J, A

## Discrepancy

AFTER TAKEOFF AND DURING CLIMBOUT FROM KMFE, THE FLIGHT CREW EXPERIENCED A NR 1 ENGINE FIRE WARNING. THEY PULLED THE THROTTLE BACK TO IDLE AND THE WARNING WENT OUT. THEY DUMPED APPROX 5,000 OF FUEL AND LANDED SAFELY BACK AT KMFE. TROUBLESHOOTING ON 3/3/2019 REVEALED THAT A BLEED AIR LEAK CAUSED THIS FIRE WARNING AND NOT AN ACTUAL FIRE EVENT.
